# SDR DALA2025110908151

- Difficulty date: November 7, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 90,952 hours, 41,832 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL WHEN THE LANDING GEAR HANDLE WAS SELECTED DOWN. THE GEAR DID NOT EXTENT. AFTER 20 SECONDS THE GEAR HANDLE WAS CYCLED FROM DOWN TO UP, TO DOWN. AFTER 20 SECONDS THE GEAR EXTENDED NORMALLY. T/S IAW TSM 32-31-00-810-808-A. NO PROX SENSOR FAULTS ON PFR. NO DEFECTS DURING INSPECTION. FOUND L/G SAFETY VALVE 49GA CONNECTOR AND RECEPTACLE CONTAMINATED. CLEANED CONNECTOR AND RECEPTACLE. NO FAULTS ON LGCIU 1+2 AND BSCU 1+2. NO ADIRS FAULTS . NOTIFIED MCC. (LP: 7982542)
